# SDR AALA20011606

- Difficulty date: July 26, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stiffener
- Condition: Corroded
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND STIFFENER CORRODED ON 870 BULKHEAD 1ST STIFFENER OUTBOARD OF KEEL BEAM, ON OUTBOARD SIDE APPROX MIDDLE OF STIFFENER.  DAMAGE, REMOVED HFEC INDICATED NO CRACK AROUND ELONGATED BLENDED HOLE, DOUBLER INSTALLED PER ESO11697 DATED 7-24-01.  (M)
